# SDR SIMA201117202

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 18,783 hours, 16,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN36A14529797001
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3909 MAINTENANCE REPORTED THE CABIN ENTRY DOOR HANDLE WAS HARD TO MOVE.  THE AICRAFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING FOUND UPPER THE FORWARD ROLLER BEARING BRACKET BOLT BROKEN OFF.  REMOVED REMAINING PORTION OF BOLT AND INSTALLED NEW BOLT AND WASHER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
